A client has taken an overdose of acetaminophen (Tylenol). What is the most common serious adverse reaction you need to look out for?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Fatal hepatotoxicity

- Neutropenia

- Kidney failure

- Fatal stomach ulcers

Rationale

Acetaminophen can cause fatal hepatotoxicity when ingested as part of an overdose. Neutropenia and renal failure are rare adverse reactions.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

75%

Answered The Question Correctly.